Couldn't find what you looking for?

TRY OUR SEARCH!


I was prescribed pseudoephedrine by my doctor when I had a cold to open up my airways. I used it exactly how the lady at pharmacy told me to. However, two days after starting pseudoephedrine I developed a pimple rash on my face. Now I know that some drugs can cause allergic reactions and I was wondering if this one can too.

Loading...


It is true that many drugs can cause rash and allergic reactions but somehow pseudoephedrine doesn’t fit in this story. I haven’t heard that somebody developed rash from this decongestant. Are you sure you haven’t eaten anything that could have provoked this reaction or taken another medicine? Anyway, if you continue to have troubles, report this to the doctor who prescribed it to you, although I don’t think you will use it that long.
Reply

Loading...

Pseudoephedrine has been isolated as the cause of scarlet fever type rashes to develop, and was the subject of an article in the British Journal of Dermatology in July 2006
Reply

Loading...

pseudoephedrine has been known to cause a "fixed drug reaction" in some patients who are sensitive. Others have reported system-wide symptoms even as far as something like toxic shock syndrome. Still others have reported rash. These are rare and without testing, I couldn't say if it was the pseudoephedrine, or perhaps the same thing that caused you to take the pseudoephedrine in the first place or even other active (or even inactive) ingredients. Pseudoephedrine can react with other medications particularly some blood pressure medications, ADHD meds and even caffeine. Usually if you have a medication that will react with pseudoephedrine, you should either not use pseudoephedrine or cease the other medication 14 or more days prior to using pseudoephedrine - But for most things you need pseudoephedrine for, its likely to go away by the time you wait the 2 weeks.
Reply

Loading...

It does and it did for me. All body rash, tiredness, itching, and very minor swelling. All from just one dose. About 6 hours after taking the dose. Now the question is how long would take to go away? Do I need to see a doctor for a drug to reverse the reaction? Or can I rough it out and all will be good in 24 hours?
Reply

Loading...

User avatar
New Member
1 post
I just took the 120mg dose on Friday at 3:30pm. Within 1 hour I began vomiting the worst in my entire life. I laid in bed for the rest if the day. I broke out with a rash all over my face and neck. Some of it looks like small pimples and some looks red and scaly (mostly on my cheeks).
Reply

Loading...

User avatar
Health Guru
9501 posts
Sounds like it's caused you some bad side effects, look it up online and check the side effects it lists and in future I would advise you to find an alternative to take.
Reply

Loading...